# SDR COEA2020060301917

- Difficulty date: May 13, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 26,522 hours, 34,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53371312200
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE, MAJOR REPAIR.  FORWARD FUSELAGE RT LOWER SKIN PANEL HAS MULTIPLE NICKS BETWEEN FRAMES 13-14 AND STRINGERS 14R-15R.  CORRECTIVE ACTION REPAIRED PER SRM 530000-300-805-A01.
